# SDR IPXA1564173

- Difficulty date: January 5, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N50052
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO DECK, FLOOR SUPPORT IS CORRODED AT NUTPLATE BS 900, WL 208, RBL 9.  R&R FLOOR SUPPORT IAW SRM 51-10-02-0G, SRM 51-40-05 SRM 51-40-02, AMM 51-21-10-7. DWR 144N5005.
